MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS; PTA BALLOON DILATATION CATHETER
Catalog Number AT120204
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 03/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly got caught on a stent after multiple post-stent inflations.It was further reported that the balloon was completely off the catheter.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged entrapment of device, balloon detachment, sheath and guidewire removal difficulty could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.(expiration date: 03/2026) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly got caught on a stent after multiple post-stent inflations.It was further reported that the balloon was completely off the catheter.Reportedly, the balloon was difficult to be removed from the sheath.The procedure was completed by using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged entrapment of device, balloon detachment, sheath and guidewire removal difficulty could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ATLAS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18273291
Report Number2020394-2023-01143
Device Sequence Number6026429
Product Code DQY
UDI-Device Identifier00801741062728
UDI-Public(01)00801741062728(11)230407(17)260328(10)GFHQ1135
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue NumberAT120204
Device Lot NumberGFHQ1135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer03/12/2024
06/13/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date03/13/2024
06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown